International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 1, Pages 119-124
Error analysis of dynamical models in epidemiology
Department of Mathematics and Institute of Computer Science, University of Nairobi, P.O. Box 30197, Nairobi, Kenya
Received 27 October 1990; Revised 7 December 1992
Copyright © 1994 G. P. Pokhariyal and A. J. Rodrigues. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we conduct the error analysis of two models used to simulate the disease profiles in plant pathogen epidemics. The role of the various model parameters is discussed in relation to accuracy